Advertisement

Reactions Weekly

, Volume 1735, Issue 1, pp 47–47 | Cite as

Aspirin

Aspirin exacerbated respiratory disease followed by successful desensitisation and gastric pain: 6 case reports
Case report
  • 29 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective study, six patients [ages and sexes not stated] were described, who developed aspirin exacerbated respiratory disease (AERD) during treatment with aspirin and underwent successful desensitisation with aspirin. Additionally, two of these six patients developed worsening of asthma symptoms (one patient) and gastric pain (one patient) during maintenance therapy with asprin [duration of treatment to reactions onset, outcomes and indication not stated].

Case 1: The patient, who had been receiving treatment with oral aspirin, developed AERD. The patient underwent endoscopic sinus surgery (ESS) followed by aspirin desensitisation. After the surgery, the patient was treated with prednisone and budesonide. Three to six weeks after the ESS, the patient underwent...

Reference

  1. Adappa ND, et al. Outcomes after complete endoscopic sinus surgery and aspirin desensitization in aspirin-exacerbated respiratory disease. International Forum of Allergy and Rhinology 8: 49-53, No. 1, Jan 2018. Available from: URL: http://doi.org/10.1002/alr.22036 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Personalised recommendations